# SDR ASAA2018032224008

- Difficulty date: March 22, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 19,569 hours, 6,464 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Condition: Clogged
- Location: Fan
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING ELECTRICAL ODOR IN THE FLIGHT DECK OCCURRED DURING SHUTDOWN CHECKLIST.  DISSIPATED AFTER TURNING THE LEFT PACK OFF.  TURNED LEFT PACK BACK ON AND ODOR DID NOT REOCURE.   ISOLATION VALVE WAS RETURNED TO NORMAL WHEN GOT THE SMELL.   ACFT GROUNDED.    RAN THE LT PACK ON HIGH, NO SMOKE OR ELECTRICAL ODORS DETECTED.  INSPECTED AND FOUND CABIN FAN FILTERS CAKED WITH LINT.  CLEANED ALL THREE FILTERS AS REQUIRED. REINSTALLED. SYS CHECKED NORMAL.
